# SDR AALA2019061879016

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 23,017 hours, 3,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R DOOR ASSIST BOTTLE INDICATOR LOW. MAINTENANCE SERVICED DOOR 4R DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00-600-802A.
